# SDR HNAA2025070300464

- Difficulty date: July 3, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 46,476 hours, 43,547 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MELTING PLASTIC SMELL IN FLIGHT DECK.    AIR CONDITIONING PACKS NOTE: FOUND TO BE PACK 1 ACM.   INSPECTED #100 ACM AND PACK SYSTEMS, RAN PACK 1 FOR 30 MINUTES COULD NOT DUPLICATE. THIS CLEARS MEL 21-15-2.
